MathSciNet Relay Station
MathSciNet bibliographic data
MR267589 (42 #2491) 57.01 (54.00)
Epstein, D. B. A. The simplicity of certain groups of homeomorphisms. Compositio Math. 22 1970 165–173.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement